Thread: acne 1.5 months later
06-19-2004, 10:39 AM #1
acne 1.5 months later
okay i finished up a cycle 1.5 months ago and just now im starting to break out on my shoulders and back i did the proper pct and anti-e's why the hell is this happening now i did a test eq and winni cycle wtf
06-19-2004, 10:42 AM #2
that's what heavy androgens do to you. go milder next time or it'll happen again. sorry to hear about everything man - that's why i advise alternative cycles on this board all the time.
06-19-2004, 10:42 AM #3
Had the same thing happen to me. It has been almost 3 months since my cycle and I still have worse acne than before I started. WTF?
06-19-2004, 10:47 AM #4
i cant take my freakin shirt off and its in the high 80's low 90's here in n.y.
06-19-2004, 01:07 PM #5
Sounds like its time for some accutane
06-19-2004, 01:10 PM #6
Try OTC methods like Oxy pads and vitamin B5, if that doesn't work go see a dermatologist.
06-19-2004, 01:13 PM #7
thanks i started taking b-5 couple of days ago that usualy works for me
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)